# SDR REXA2018103001048

- Difficulty date: October 30, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 26,303 hours, 17,254 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Canister
- Part number: CC67012940
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT TRACK 1-3 CAN IS CRACKED INSIDE FUEL TANK NEAR ATTACH BRACKET. REPAIRED RT WING STAT TRACK 1-3 CANISTER IAW REO 670-57-42-577.
